# SDR UALA2011042101940

- Difficulty date: April 20, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 65,211 hours, 11,842 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Transceiver
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD XCVR IS OUT OF TOLERANCE.  TRANSCEIVER FOUND DEFECTIVE.  REPLACED TRANSCEIVER.  OPS ARE NORMAL.
